RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 5, Pages 1054–1057 (Mi dan38232)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

$L$-Markov Gaussian fields

G. M. Molchan

The Institute of the Earth Physics, AS USSR

Full text: PDF file (631 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Н. Колмогоров
Received: 14.06.1973

Citation: G. M. Molchan, “$L$-Markov Gaussian fields”, Dokl. Akad. Nauk SSSR, 215:5 (1974), 1054–1057

Citation in format AMSBIB
\Bibitem{Mol74}
\by G.~M.~Molchan
\paper $L$-Markov Gaussian fields
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 5
\pages 1054--1057
\mathnet{http://mi.mathnet.ru/dan38232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0368124}
\zmath{https://zbmath.org/?q=an:0337.60041}


Linking options:
  • http://mi.mathnet.ru/eng/dan38232
  • http://mi.mathnet.ru/eng/dan/v215/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rozanov, “On the theory of homogeneous random fields”, Math. USSR-Sb., 32:1 (1977), 1–18  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019